# SDR UIEA2017102001988

- Difficulty date: October 20, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 92,072 hours, 17,575 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Plug
- Condition: Leaking
- Location: Scav Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE HAS OIL LEAKING FROM STARTER PAD AT GEARBOX.   FOUND THE LEAK EMANATING FROM PLUG ON SCAVENGE PUMP HOUSING. TIGHTENED THE PLUG AND TORQUED IAW AMM 20-11-00 AND LEAK CHECKED GOOD.
